# SDR SWAA2022092947315

- Difficulty date: August 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER L1 DOOR FRAME UPPER SECTION STAT312 ST5 WL 296 ANGLE SUPPORT CRACK / [01] ACCOMPLISHED TRIM REPAIR PER REF. EA. M-22-153-01244; ON FRAME STA.312; STR5L; WL296.;[02] VERIFIED STEP 1
